RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 7, Pages 918–924 (Mi de11312)  

Numerical methods

Stability and Convergence of Monotone Finite-Difference Approximations to a Quasilinear Conservation Law

S. A. Voloshin

Lomonosov Moscow State University

Full text: PDF file (666 kB)

English version:
Differential Equations, 2005, 41:7, 963–969

Bibliographic databases:

UDC: 519.63
Received: 01.03.2005

Citation: S. A. Voloshin, “Stability and Convergence of Monotone Finite-Difference Approximations to a Quasilinear Conservation Law”, Differ. Uravn., 41:7 (2005), 918–924; Differ. Equ., 41:7 (2005), 963–969

Citation in format AMSBIB
\Bibitem{Vol05}
\by S.~A.~Voloshin
\paper Stability and Convergence of Monotone Finite-Difference Approximations to a Quasilinear Conservation Law
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 7
\pages 918--924
\mathnet{http://mi.mathnet.ru/de11312}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2201983}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 7
\pages 963--969
\crossref{https://doi.org/10.1007/s10625-005-0236-9}


Linking options:
  • http://mi.mathnet.ru/eng/de11312
  • http://mi.mathnet.ru/eng/de/v41/i7/p918

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019